# SDR REXA2015111101087

- Difficulty date: November 11, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 24,104 hours, 21,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 VERTICAL POST HAS ONE INDICATION .3"" LONG BY 90% FSH ON THE BL 0.0 LT VERTICAL POST AFT RADIUS.  FAILED NDT INSPECTION.  REMOVED Y DUCT & UNDER FLOOR AC DUCT BY REMOVING 3 EA ADEL CLAMP, 3 EA WORM CLAMP.  REINSTALLED Y DUCT & UNDER FLOOR AC DUCT BY REINSTALLING 3 EA ADEL CLAMPS, 3 EA WORM CLAMPS IAW SRM 51-41-04.  REMOVED INSULATION FROM AROUND FS 409+128, BL 0.  REINSTALLED INSULATION AT FS 409+128 BL 0 IAW AMM 25-81-02-400-801.  REMOVED FS 409+128, BL 0 POST ASSEMBLY IAW SRM 51-42-06 & 51-42-21.  OK TO INSTALL.  INSTALLED NEW SERVICEABLE BL 0 POST ASSEMBLY IAW SRM 51-42-06 REO 601R-53-41-889.  DRILL & LOCATED NEW SERVICEABLE BL 0 POST ASSEMBLY IAW SRM 51-42-06 & 51-42-21.  PERFORMED A MAJOR REPAIR TO FS 409+128 VERTICAL POST BL 0 IAW SRM 51-42-06 & REO 601R-53-41-889.
